Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Had ligament tear. Taking cartigen. Getting severe back and knee pain. Safe to take remylin d?

Dear doctor, I am a female aged 62 i have severe back and knee pain my right knee has got a ligament tear. I presently i take cartigen 1500, Supracal and Bio - D3 Fem. I have recently heard about Remylin D tabs. which i believe is very good. Can you please advise me of this drug and in what way it will help me to reduce my pain. Thank You
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi, Welcom to HCM Treatment depends on which ligament was injured and if more than one are affected. Treatment may also depend on how severe your injury is and when the injury occurred. You may need any of the following:

Support devices: You may need an elastic bandage, splint, brace, or cast to limit your movement and protect your joint. You may need to use crutches if your ligament sprain is in your leg. This will help decrease your pain as you move around.


Pain medicine: You may be given a doctor's order for medicine to take away or decrease pain. Do not wait until the pain is severe before you take your medicine.

NSAIDs: Nonsteroidal anti-inflammatory (NSAID) medicine may decrease swelling and pain or fever. This medicine can be bought with or without a doctor's order. This medicine can cause stomach bleeding or kidney problems in certain people. Always read the medicine label and follow the directions on it before using this medicine.

Physical therapy: You may need to see a physical therapist to teach you special exercises. These exercises help improve movement and decrease pain. Physical therapy can also help improve strength and decrease your risk for loss of function. Regards , Dr.Sharmila
Answered: Fri, 1 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor